Existence of transcendental meromorphic solutions on some types of nonlinear differential equations
Bull. Korean Math. Soc. 2020 Vol. 57, No. 4, 991-1002
https://doi.org/10.4134/BKMS.b190696
Published online December 5, 2019
Printed July 31, 2020
Peichu Hu, Manli Liu
Shandong University; Shandong University
Abstract : We show that when $n>m$, the following delay differential equation \begin{equation*} f^n(z)f'(z)+p(z)(f(z+c)-f(z))^m=r(z)e^{q(z)} \end{equation*} of rational coefficients $p,r$ doesn't admit any transcendental entire solutions $f(z)$ of finite order. Furthermore, we study the conditions of $\alpha_1, \alpha_2$ that ensure existence of transcendental meromorphic solutions of the equation \begin{equation*} f^n(z) + f^{n-2}(z)f'(z)+ P_d(z,f)=p_1(z)e^{\alpha_1( z)}+p_2(z)e^{\alpha_2 (z)}. \end{equation*} These results have improved some known theorems obtained most recently by other authors.
Keywords : Transcendental entire solutions, nonlinear differential equations, existence, growth order
MSC numbers : Primary 39A10, 30D35, 39A12
Supported by : This work was partially supported by NSFC of Shandong (No.ZR2018MA014), PCSIRT (No.IRT1264) and the Fundamental Research Funds of Shandong University (No.2017JC019)
The authors would like to thank the referees for a careful reading of the manuscript and valuable comments and to China Scholarship Council (State Scholarship Fund No. 201906220075) for its nancial support.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd